# SDR CALA2013120693522

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 73,479 hours, 26,845 cycles
- Engine: Pwa PW2040
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG FAN BLADE DAMAGE ON LE OF BLADE.  BLENDED BLADE IAW 72-31-0 2.
